The Lupus Forum banner
1 - 1 of 1 Posts

· Registered
Joined
·
38 Posts
Melissa,

What medications are you on? Are you also using any form of aspirin? I was taking excedrin, which has aspirin in it, when I had a bad headache. It was only after starting the excedrin on top of my other medications that I also started in with the nose bleeds. I never put two and two together but when I saw my rheumy and told them about the nose bleeds, they asked if I took any aspirin. When I told them, they were really upset and said to stop taking the excedrin and that was causing my nose bleeds. I did and they stopped!! I guess aspirin on top of some other medications can also cause internal bleeding also so it might we wise to ask your dr.

I am now taking a baby aspirin per day and it has been fine. I have a very high family history of strokes in my family so he wants me on the baby aspirin. So far I have been okay taking it. I guess the extra strength excedrin was too much?

My two cents for what it is worth. :lol: I hope it helps and you find the cause.
Janice
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top